# SDR REXA2015101000964

- Difficulty date: October 10, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT AT FS 349, BETWEEN STRINGERS 26L - 25R, THE FRAME ATTACHMENT ANGLES ARE CORRODED.  LOCATED & DRILLED NEW SERVICEABLE FRAME IAW SRM 51-40-11-001-004-A01.  INSTALLED NEW SERVICEABLE FRAME SECTION PN SH670-31357-5 AT FS 349 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  REF CO 15163115 JOB 81516311 OP 72 FOR DETAIL OF WORK PERFORMED.
